Pacific Journal of Mathematics

On the oscillation of solutions of a class of linear fourth order differential equations.

Shair Ahmad

Article information

Source
Pacific J. Math., Volume 34, Number 2 (1970), 289-299.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102976423

Mathematical Reviews number (MathSciNet)
MR0268455

Zentralblatt MATH identifier
0188.40102

Subjects
Primary: 34.42

Citation

Ahmad, Shair. On the oscillation of solutions of a class of linear fourth order differential equations. Pacific J. Math. 34 (1970), no. 2, 289--299. https://projecteuclid.org/euclid.pjm/1102976423


Export citation

References

  • [1] W. B. Fite, Concerning the zeros of the solutions of certain differentialequations, Trans. Amer. Math. Soc. 19 (1917), 341-352.
  • [2] S. P. Hastings and A. C. Lazer, On the asymptotic behavior of solutions of the differentialequation y <4) =p(t)y,Czech. Math. J. 93 (1968), 224-229.
  • [3] Walter Leighton and Zeev Nehari, On the oscillation of solutions of self-adjoint linear differentialequations of the fourthorder, Trans. Amer. Math. Soc. 89 (1958), 325-377.
  • [4] M. Svec, Sur les dispersions de Vequation yiv + Q(x)y = 0, Czech. Math. J. 5 (1955), 29-60.
  • [5] C. A. Swanson, Comparison and oscillation theory of linear differentialequations^ Academic Press, New York, 1968. Receiveed January 16, 1970.